# SDR A6WA201240275

- Difficulty date: February 29, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 484.0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484, BL27 INBD CLIP IS CRACKED.  R & R CLIP IAW REO 601R-53-41-059, REV B.
